Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Minimal quadratures for functions of low-order continuity

Authors: L. W. Johnson and R. D. Riess
Journal: Math. Comp. 25 (1971), 831-835
MSC: Primary 65D30
MathSciNet review: 0298940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analog of Wilf's quadrature is developed for functions of low-order continuity. This analog is used to demonstrate that the order of convergence of Wilf's quadrature is at least $ 1/n$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

PII: S 0025-5718(1971)0298940-X
Keywords: Wilf's quadrature, optimal quadrature, order of convergence, low-order continuity
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia